Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have lattice degeneration in both eyes and bi-laterial dry eyes. Getting headache in bright light. Any suggestions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11916 Questions
I get headaches when in bright lights and lately have to close my eyes when any bright light is around me. I have lattice degeneration in both eyes and bi-laterial dry eyes. Can you recommend any one I can see to get to the bottom of why my eyes are so sensitivity to light resulting in headaches. Thank you.
Posted Tue, 6 Nov 2012 in Headache and Migraines
Answered by Dr. Michelle Gibson James 3 hours later
Hi, thanks for using healthcare magic

Photophobia is sensitivity to light, which can, as in your situation, be associated with headaches.
There are different causes such as migraines (may explain the headaches that you are having), corneal abrasion (loss of some of the surface of the cornea, usually easily identified and treated), uveitis (inflammation of the uvea which is the middle layer of the eye), detached retina (this may occur in persons which lattice degeneration- other symptoms would be floaters, flashes of light, decreased vision, a shadow descending from the top or side of the eye).

Even though the most likely cause is migraines, because of your opthamologic history it may be best to visit your opthalmologist first then if he/she gives you the all clear, ask your GP to refer you to a neurologist.
In terms of a specific name of an opthamologist or neurologist there is a website called WWW.WWWW.WW that would identify doctors in the area that you live that may be helpful to you.

I hope this information is helpful to you, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor